# SDR 08FDEA00787

- Difficulty date: March 7, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rub Strip
- Part number: A57971362000
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING PANEL NR 587FT IS DELAMINATING. REPAIRED LEFT WING PANEL 587FT BY REMOVING RUB STRIP, FABRICATING A NEW RUB STRIP & BONDING THE NEW ONE ON IAW SRM 57-52-12.
